# SDR HNAA2009072000222

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 51,443 hours, 57,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Part time: 46,296 hours, 51,563 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE APU BLEEDS WERE TURNED ON AND A ODOR OF FUEL CAME THROUGH CABIN.  MX WAS NOTIFIED AND COULD NOT DUPLICATE THE PROBLEM.  THERE WAS NO STANDING FUEL IN THE APU HOLE.
